# SDR SAA2015013110551

- Difficulty date: January 31, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 24,367 hours, 7,473 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND LT HORIZONTAL LOWER SKIN INBD OF ROW OF FASTENERS STABILIZER STA 138.70, 8.5' FWD OF AFT SPAR.  MARKED .300' LONG.  ACFT GROUNDED. REMOVED DAMAGE AND REPAIRED AREA IAW SRM 55-10-01-2R-11.
